Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

So I know my skin is supposed to get dry on the acne.org regimen and I'm cool with that. It's annoying to deal with but I know my acne is going away. I apply the BP I let it dry completely into my skin then I apply the AHA with a bit of moisturizer and some jojoba oil. Once that is dried into my skin it kinda still feels a little tacky and sticky so I wait a bit and go over it with a tad bit more jojoba oil but then all these balls start forming and it feels like dry skin clumping up and rubbing off but then there's soooo much that I feel like it's impossible and maybe it's the AHA rubbing off or something? I don't want product to be rubbing off. I want it to stay in my skin! Lol. Does this Seem familiar to anyone?! 

IMG_1602.JPG

IMG_1603.JPG

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×